# SDR 96ZZZX3780

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90869
- Make and model: Amtr KITFOX
- Aircraft serial: S94070040
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: MILH6000
- Condition: Deteriorated
- Location: Engine Fuel
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

DURING RUN-UP TEST PRIOR TO TEST FLIGHT, ENGINE DEMONSTRATED SYMPTOMS OF FUEL STARVATION.  REMOVED FUEL LINE AT SUPPLY OF FUEL FILTER.  SIGNIFICANT AMOUNTS OF BLACKENED FUEL, RUBBER GLOBULES POURED OUT, FILTER FOULED.  UNABLE TO BLOW AIR THROUGH FUEL LINE, USING 93 OCTANE AMECO WHITE GAS.  (NO OXYIDIZATION ADDITIVE, BUT NOT SURE ABOUT THIS.)  REMOVED ALL FUEL LINES IN AIRCRAFT AND SLIT OPEN.  FOUND ONE TO HAVE DETERIORATED INSIDE.  FURTHER TESTING OF FUEL LINE IN JAR OF GAS SHOWS SIGNIFICANT AND RAPID DETERIORATION.
